Show all

2011

Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine

Ovalle, Diana M.; García, Javier; Periago, Francisco

Analysis and numerical simulation of a nonlinear mathematical model for testing the manoeuvrability capabilities of a submarine Journal Article

In: Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1654–1669, 2011, ISSN: 1468-1218.

BibTeX | Tags: Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine | Links:

Optimal distribution of the internal null control for the one-dimensional heat equation

Münch, Arnaud; Periago, Francisco

Optimal distribution of the internal null control for the one-dimensional heat equation Journal Article

In: Journal of Differential Equations, vol. 250, no. 1, pp. 95–111, 2011, ISSN: 0022-0396.

BibTeX | Tags: Analysis, Applied Mathematics | Links:

2010

A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle

Periago, Francisco; Tiago, Jorge

A local existence result for an optimal control problem modeling the manoeuvring of an underwater vehicle Journal Article

In: Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2573–2583, 2010, ISSN: 1468-1218.

BibTeX | Tags: Analysis, Applied Mathematics, Computational Mathematics, Econometrics and Finance, General Economics, General Engineering, General Medicine | Links:

2009

Optimal Internal Stabilization of the Linear System of Elasticity

Münch, Arnaud; Pedregal, Pablo; Periago, Francisco

Optimal Internal Stabilization of the Linear System of Elasticity Journal Article

In: Arch Rational Mech Anal, vol. 193, no. 1, pp. 171–193, 2009, ISSN: 1432-0673.

BibTeX | Tags: Analysis, Mathematics (miscellaneous), Mechanical Engineering | Links:

2006

Optimal design of the damping set for the stabilization of the wave equation

Münch, Arnaud; Pedregal, Pablo; Periago, Francisco

Optimal design of the damping set for the stabilization of the wave equation Journal Article

In: Journal of Differential Equations, vol. 231, no. 1, pp. 331–358, 2006, ISSN: 0022-0396.

BibTeX | Tags: Analysis, Applied Mathematics | Links:

2003

Global existence, uniqueness, and continuous dependence for a semilinear initial value problem

Periago, Francisco

Global existence, uniqueness, and continuous dependence for a semilinear initial value problem Journal Article

In: Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 413–423, 2003, ISSN: 0022-247X.

BibTeX | Tags: Analysis, Applied Mathematics | Links:

Periago, Francisco

Global existence, uniqueness, and continuous dependence for a semilinear initial value problem Journal Article

In: Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 413–423, 2003, ISSN: 0022-247X.

BibTeX | Tags: Analysis, Applied Mathematics | Links: